MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no previous complaints on this device.Device return requested.Device requested this mdr will be reopened and updated once the investigation results becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
 
Event or Problem Description
On 10/04/2024, znyo medical received a report from the customer reporting a zyno pump had system error.No patient injury/harm reported.
 
Additional Manufacturer Narrative
This supplement serves as a correction.The reported failure mode has been assessed as not reportable.Our evaluation determined that the event did not pose a risk to the health of patients, users, or bystanders.Additionally, the report did not allege a serious injury or death, nor would the recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #(b)(4).
 
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 compliant remediation.Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.A pump system error alarm during infusion represents a severity 2- a minor injury to the patient or user that does not require professional medical intervention.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #: (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20510698
Report Number3006575795-2024-00994
Device Sequence Number17894458
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number20160429-SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/19/2024
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown